MathSciNet Relay Station
MathSciNet bibliographic data
MR399088 14B05 (32C40 14D05)
Lê Dũng Tráng; Ramanujam, C. P. The invariance of Milnor's number implies the invariance of the topological type. Amer. J. Math. 98 (1976), no. 1, 67–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement